Table of Contents
Journal of Quality and Reliability Engineering
Volume 2013, Article ID 219473, 9 pages
http://dx.doi.org/10.1155/2013/219473
Research Article

Statistical Inferences and Applications of the Half Exponential Power Distribution

Department of Mathematics and Statistics, University of Minnesota Duluth, Duluth, MN 55812, USA

Received 23 October 2012; Revised 13 December 2012; Accepted 4 February 2013

Academic Editor: Kai Yuan Cai

Copyright © 2013 Wenhao Gui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the statistical inferences and applications of the half exponential power distribution for the first time. The proposed model defined on the nonnegative reals extends the half normal distribution and is more flexible. The characterizations and properties involving moments and some measures based on moments of this distribution are derived. The inference aspects using methods of moment and maximum likelihood are presented. We also study the performance of the estimators using the Monte Carlo simulation. Finally, we illustrate it with two real applications.